Alert archive / Florida / Small Craft Advisories in 2009

Small Craft Advisory 39, NWS Tallahassee, FL

December 28, 2009

NWS Tallahassee, FL issued this small craft advisory at Dec 28, 2009, 3:08 AM EST. It took effect at Dec 28, 2009, 8:00 AM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2009, 3:08 AM EST (08:08 UTC)
In effect from
Dec 28, 2009, 8:00 AM EST
Expired
Dec 29, 2009, 4:00 AM EST
In force
20 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WHUS72 KTAE 280808
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
308 AM EST MON DEC 28 2009

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM TO 6 PM EST
TODAY FOR THE OFFSHORE WATERS...

.A COLD FRONT WILL MOVE INTO THE MARINE AREA THIS MORNING
AND EXIT RAPIDLY SOUTH. IN ITS WAKE...MODERATE TO MARGINALLY
STRONG NORTHERLY FLOW IS EXPECTED OVER THE OFFSHORE WATERS INTO
THIS EVENING. WHILE WINDS ARE EXPECTED TO DROP BELOW ADVISORY
LEVELS THIS EVENING...SMALL CRAFT SHOULD STILL EXERCISE CAUTION
AS WINDS STAY IN THE 15 TO 20 KNOT RANGE.

GMZ770-775-281615-
/O.NEW.KTAE.SC.Y.0039.091228T1300Z-091228T2300Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
308 AM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EST TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EST TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BLOCK
3 follow-up statements
260 
WHUS72 KTAE 281535
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 AM EST MON DEC 28 2009

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM TO 6 PM EST
TODAY FOR THE OFFSHORE WATERS...

.A COLD FRONT WILL MOVE INTO THE MARINE AREA BY THIS AFTERNOON AND
EXIT RAPIDLY SOUTH. IN ITS WAKE...MODERATE TO MARGINALLY STRONG
NORTHERLY FLOW IS EXPECTED OVER THE OFFSHORE WATERS INTO THIS
EVENING. WHILE WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS
THIS EVENING...SMALL CRAFT SHOULD STILL EXERCISE CAUTION AS WINDS
STAY IN THE 15 TO 20 KNOT RANGE.

GMZ770-775-282130-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-091228T2300Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1035 AM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
700 
WHUS72 KTAE 282048
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EST MON DEC 28 2009

......SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY
FOR THE OFFSHORE WATERS...

.THE SMALL CRAFT ADVISORY FOR THE OFFSHORE SEGMENTS HAS BEEN
EXTENDED THROUGH THE OVERNIGHT HOURS. WINDS WILL DIMINISH BELOW
HEADLINE CRITERIA TUESDAY THROUGH WEDNESDAY AND THEN INCREASE
WEDNESDAY NIGHT TO ADVISORY CONDITIONS AHEAD OF THE NEXT LOW
PRESSURE SYSTEM. WINDS AND SEAS WILL REMAIN ELEVATED AT ADVISORY
LEVELS THROUGH THE REMAINDER OF THE WORK WEEK.

GMZ770-775-290430-
/O.EXT.KTAE.SC.Y.0039.000000T0000Z-091229T0900Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
348 PM EST MON DEC 28 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
375 
WHUS72 KTAE 290238
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 PM EST MON DEC 28 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY
FOR THE OFFSHORE WATERS...

.A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THE OVERNIGHT
PERIOD FOR THE OFFSHORE WATERS DUE TO GUSTY NORTH WINDS AND ELEVATED
SEAS. WINDS AND SEAS WILL DIMINISH BELOW HEADLINE CRITERIA ON TUESDAY.

GMZ770-775-290900-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-091229T0900Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
938 PM EST MON DEC 28 2009

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JAMSKI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 2:30 AM EST, 38 minutes earlier.

Area forecast discussion, Dec 28, 2:30 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 AM EST MON DEC 28 2009

...COLDER TEMPERATURES WILL DOMINATE FIRST HALF OF WORK WEEK...

.SYNOPSIS....
AT 2 AM EST...MSAS AND REGIONAL OBS INDICATED A DRY COLD FRONT
PUSHING RAPIDLY SWD ACROSS N/CNTRL GA. WELL AHEAD OF FRONT...A BAND
OF STRATO/ALTO CU WITH 3-5K CIGS HAD REACHED LOCAL AREA BUT WAS NOT
NOT PRODUCING ANY RAIN. TEMPS RANGED FROM AROUND 40 SE ALA/SW GA TO
MID 40S AT THE COAST. WINDS WERE GENERALLY CALM TO LIGHT NW. IN
WAKE OF FRONT...A SURGE OF COLDER AND DRIER AIR WAS NOTED WITH TEMPS
IN THE MID 30S AND DEW POINTS IN THE MID 20S. THIS FRONT AND ITS
ASSOCD UPSTREAM AIRMASS WILL MOVE S AND ACROSS LOCAL AREA THIS
MORNING.

AT UPPER LEVELS...
THE LARGE SCALE PATTERN IS CURRENTLY DOMINATED BY A TROUGH MOVING
OVER ERN PAC...RIDGING OVER DESERT SW AND A LARGE UPPER TROUGH OVER
ERN CONUS WITH LOW OVER GREAT LAKES. TODAY...EXPECT AN AMPLIFIED BUT
MORE PROGRESSIVE PATTERN TO EMERGE. THIS IS HIGHLIGHTED BY THE GREAT
LAKES LOW OPENING UP ACROSS NEW ENGLAND LEVEL WHILE VORT LOBE MOVING
ACROSS FL WILL EXIT INTO THE ATLC BY DAY BREAK WITH HIGH PRESSURE
PUSHING DOWN FROM THE NW. AS A RESULT...THE TROUGH AXIS WILL SWING
EAST TAKING ON INCREASINGLY NEGATIVE TILT WITH MID/HIGH CLOUDS AND
THEN LOW CLOUDS EXITING EAST AND THINNING OUT...PLACING THE REGION
IN FAST ZONAL FLOW. HOWEVER...WITH ANOTHER TROUGH OVER CENTRAL
MISSISSIPPI MOVING EWD...DEEP LAYER NORTHWESTERLY FLOW WILL FILTER
IN A VERY DRY AND COLD AIRMASS INTO THE GULF REGION DRIVE THE
PACIFIC ORIGINATING MID LEVEL CLOUDINESS WELL TO OUR SOUTH AND EAST.
THIS REFLECTED IN MODEL SOUNDINGS. I.E. GFS TAE WITH 0.39 INCH PWAT
AT 12Z MON DROPPING TO BONE DRY 0.19 INCH PWAT AT 00Z TUES AND
REMAINING UNDER ONE-HALF INCH UNTIL 06Z WED.

BY TUESDAY...A LOW AMPLITUDE YET PROGRESSIVE PATTERN WILL FULLY
DOMINATE CONUS. OF NOTE...SRN STREAM TROUGH EXPECTED TO MOVE FROM
ERN PAC TONIGHT INTO DESERT SW ON MONDAY AND NRN MEX/TX ON TUES. AT
SAME TIME...NRN STREAM DEEP CYCLONE APPROACHES WESTERN CONUS THEN
MOVES ACROSS WRN CONUS ON WED AND DIGS INTO SOUTHERN HIGH PLAINS
LATE WED. THIS DISTURBANCE DEVELOPS A SURFACE LOW OVER THE NW GULF
BY WED MORNING AND BECOMES OUR NEXT LOCAL WX PRODUCER.

AT LOWER LEVELS...
HIGH CURRENTLY RESIDES ACROSS NORTHEAST FLORIDA WITH A WEAK RIDGE
EXTENDED FROM THE MID-ATLANTIC REGION SWWD ACROSS THE GULF COAST
REGION. IN WAKE OF FRONT..AN EXPANSIVE ANTICYCLONIC COLD DOME WILL
BUILD SEWD THROUGH THE CNTRL CONUS AND ACROSS OH VALLEY...
EFFECTIVELY MAINTAINING A COOL...STABLE AIR MASS TODAY. THE LEADING
EDGE OF AN ARCTIC AIR MASS WAS SWEEPING THROUGH THE OH/TN VALLEYS...
WITH A 1026 HIGH CENTER OVER OK.

NEXT LOCAL WEATHER PRODUCER IS LOW EXPECTED TO DEVELOP IN WRN GULF
ON WED. THE ECMWF/GFS/NAM AND SREF MODELS ALL TAKE THE LOW NEAR
SOUTH LA BY LATE WEDNESDAY AND MOVE NEWD TOWARDS NE GULF INTO THURS.
ASSOCD COLD FRONT WILL BE MOVING THROUGH THE CENTRAL GULF WEDNESDAY
NIGHT AND INTO THE NORTHEAST GULF AND NORTH FLORIDA ON THURSDAY. HE
ALTHOUGH MODELS SIMILAR IN LOCATION...LATEST GFS AND THE ECMWF
SOLUTIONS DIFFER IN THE TIMING. THE GFS SPEEDS UP LOW AND THE
ASSOCIATED MOISTURE BUT BASED ON ABOVE BELIEVE IT MAY BE A TAD TOO
FAST. AS ABOVE MS TROUGH LAGS BEHIND...SOME POST-FRONT CLOUDS AND
SHOWERS WILL LINGER INTO THURS LATE AFTN/EARLY EVE IN SERN COUNTIES.

.SHORT TERM...(TODAY THROUGH WEDNESDAY)...
TODAY...THE GA COLD FRONT AND ASSOCD SURGE OF COLDER AND DRIER AIR
WILL MOVE SOUTH AND ACROSS LOCAL REGION THIS MORNING. EVEN WITH THE
ABUNDANT INSOLATION IN ITS WAKE...THE STRONG COLD AIR ADVECTION AND
BREEZY WINDS WILL HOLD MAX TEMPS IN THE 50S WITH A FEW UPPER 40S
POSSIBLE IN OUR EXTREME NORTHWEST ZONES. BRISK NORTHWEST WINDS
ESPECIALLY WRN ZONES WILL MAKE IT FEEL A BIT COLDER.

TONIGHT...THE SURFACE HIGH WILL BE CENTERED WELL NW OF CWA SO WE
WILL NOT HAVE IDEAL RADIATIONAL COOLING AS WE EXPECT TO SEE A LIGHT
NORTHERLY FLOW. A FREEZE WATCH REMAINS IN EFFECT FOR LATE TONIGHT
INTO TUESDAY MORNING WITH A WIDESPREAD FREEZE EXPECTED. THE WATCH
WILL LIKELY BE UPGRADED TO A WARNING LATER TODAY. AT THIS TIME...A
HARD FREEZE IS NOT PREDICTED WITH LOW TEMPERATURES BY DAYBREAK
TUESDAY BOTTOMING OUT IN THE MIDDLE TO UPPER 20S INLAND FROM THE
COAST. HOWEVER SHOULD WINDS DECOUPLE TO CALM THEN ALL BETS ARE OFF.

TUESDAY...AFTER VERY COLD START...ANOTHER SUNNY DAY WITH JUST SOME
HIGH CLOUDS STREAMING IN AHEAD OF THE NEXT DEVELOPING LOW PRESSURE
SYSTEM WHICH BEGINS TO TAKE SHAPE OVER THE WESTERN GULF AT NIGHT.
MAX TEMPS WILL STILL BE BELOW SEASONAL LEVELS IN THE MID TO UPPER
50S. LOWS AT NIGHT IN LOW-MID 30S SO FREEZE WARNING UNLIKELY.

WEDNESDAY...A LITTLE WARMER AS HIGH PRESSURE BEGINS TO MOVE EAST AND
WRN GULF LOW BEGINS TO MOVE ENE. HIGHS FROM LOW 50S SE ALA TO MID
60S SE BIG BEND. MOISTURE AND ISENTROPIC INDUCED LIGHT RAIN AHEAD OF
LOW BEGINS IMPACTING LOCAL REGION FROM SW-NE. WILL GO WITH 50-30
NW-SE POP GRADIENT.

.LONG TERM (WED. NIGHT-SUNDAY)...
THE PERIOD BEGINS WITH INCREASING RAIN CHANCES FROM WEST TO EAST
THROUGH THE OVERNIGHT HOURS WEDNESDAY NIGHT AS A LOW PRESSURE SHIFTS
EAST ALONG THE CENTRAL GULF COAST. THE GFS/ECMWF/NAM/SREF ALL ARE
VERY SIMILAR WITH THE POSITION AND TIMING OF THIS LOW TRACKING EAST
ALONG THE GULF COAST AND INDICATE IT SHIFTING EAST OVER OUR FLORIDA
ZONES LATE WEDNESDAY NIGHT INTO THURSDAY WITH THE WARM SECTOR
CLIPPING THE SOUTHERN HALF OF THE AREA. THE LAST SREF RUN SHOWED
THIS LOW ENTERING INTO OUR PANHANDLE WATERS COME DAYBREAK
THURSDAY...WHICH IS SLIGHTLY SOUTH OF THE OTHER MODELS. IF THIS
TRACK ENDS UP VERIFYING...THIS WILL KEEP MUCH OF THE INSTABILITY
SOUTH OF THE FORECAST AREA AND OVER THE ADJACENT COASTAL WATERS AS
THIS LOW/COLD FRONT TRACK OVER THE AREA THURSDAY. IF THIS TRACKS
SHIFTS TO THE NORTH...THIS WILL ALLOW FOR INCREASING LOW-LEVEL
MOISTURE AND INSTABILITY TO SPREAD OVER THE FORECAST AREA.
THEREFORE...WILL CONTINUE TO MONITOR THE MODEL TRENDS OVER THE NEXT
COUPLE OF DAYS AS THERE STILL REMAINS COME UNCERTAINTY. MODEL
RAINFALL ACCUMULATIONS DURING THIS TIME AVERAGE OUT AROUND 1 INCH
ACROSS MUCH OF THE FORECAST AREA.

THURSDAY NIGHT INTO FRIDAY...THE GFS/ECMWF INDICATE A SECONDARY COLD
FRONT SWEEPING ACROSS THE REGION FROM NW TO SE. HOWEVER...MUCH OF
THE MOISTURE AND FORCING ASSOCIATED WITH THIS FEATURE SHOULD REMAIN
NORTH OF OUR AREA FRIDAY. OUTSIDE OF A FEW SPRINKLES ACROSS OUR SW
GA ZONES AND MOSTLY CLOUDY SKIES...NOT MUCH IS EXPECTED. THIS FRONT
WILL BE FOLLOWED BY A MUCH DRIER AND COOLER AIRMASS OVER THE WEEKEND
AS HIGH PRESSURE BUILDS OVER THE REGION. GUIDANCE INDICATES
TEMPERATURES REACHING THE LOW TO MID 20S COME DAYBREAK SATURDAY AND
SUNDAY MORNING.

&&

.MARINE...A DRY COLD FRONT WILL MOVE SOUTH AND ACROSS THE LOCAL
WATER LATER TODAY. WINDS ESPECIALLY OFFSHORE ARE EXPECTED TO
INCREASE TO CAUTIONARY LEVELS AFTER SUNRISE AND THEN ELEVATE TO
ADVISORY LEVELS OFFSHORE  DURING DAYTIME BEFORE DIMINISHING AFTER
NIGHTFALL. THUS SCA HOISTED FOR TODAY MAINLY FOR WELL OFFSHORE
WATERS. A GULF LOW WILL MOVE THROUGH THE MARINE AREA WEDNESDAY WITH
WINDS AND SEAS INCREASING ONCE AGAIN TO ADVISORY CONDITIONS AND
POSSIBLY CONTINUING AT THESE LEVELS THROUGH THE REMAINDER OF THE
WORK WEEK.

&&

.AVIATION...THROUGH 00Z TUE.
THE TAF PERIOD WILL BEGIN WITH A WEAK TROUGH TRACKING OVER THE
EASTERN HALF OF THE AREA WITH A NARROW BAND OF MVFR CIGS
ACCOMPANYING IT. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE
24 HR TAF CYCLE AS HIGH PRESSURE REMAINS IN CONTROL. WINDS WILL
REMAIN LIGHT WITH SOME MODERATE GUSTS THIS AFTERNOON OUT OF THE
NORTHWEST...THEN BEGIN TO VEER TO THE NORTH LATE MONDAY NIGHT.

&&

.FIRE WEATHER...
A DRY AIRMASS COMBINED WITH PARTLY CLOUDY SKIES WILL ALLOW
HUMIDITIES TO FALL BETWEEN 25 AND 35 PERCENT OVER THE NEXT COUPLE OF
AFTERNOONS. THIS AFTERNOON...DURATIONS OF 2 TO 3 HOURS AT THESE
PERCENTAGES ARE EXPECTED. THEREFORE...A RED FLAG WARNING WILL NOT BE
ISSUED ACROSS NORTHWEST FLORIDA. FOR TUESDAY AFTERNOON...A RED FLAG
WARNING WILL LIKELY BE ISSUED THIS AFTERNOON ACROSS NORTHWEST
FLORIDA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY LESS
THAN 35 PERCENT. DISPERSIONS ARE EXPECTED TO REMAIN BELOW CRITICAL
LEVELS (75) THROUGH THIS TIME. WEDNESDAY THROUGH FRIDAY...INCREASING
MOISTURE AND RAIN CHANCES AHEAD OF ANOTHER DEVELOPING LOW OVER THE
WESTERN GULF WILL KEEP HUMIDITIES ABOVE CRITICAL THRESHOLDS. THE
NEXT BEST CHANCE FOR RED FLAG CONDITIONS WILL COME OVER THE WEEKEND
AS A MUCH DRIER AIRMASS SPREADS OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   54 27 56 32 59/ 0 0 0 0  40
PANAMA CITY   52 33 56 39 58/ 0 0 0 10 50
DOTHAN        50 27 53 34 52/ 0 0 0 10 50
ALBANY        51 26 55 31 54/ 0 0 0 10 50
VALDOSTA      53 26 55 33 58/ 0 0 0  0 40
CROSS CITY    59 27 58 33 65/ 0 0 0  0 30
APALACHICOLA  56 30 55 37 60/ 0 0 0 10 40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING.

GA...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING.

FL...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     TAYLOR...WAKULLA...AND WASHINGTON.

GM...SCA OFFSHORE WATERS FOR TODAY.

&&

AVIATION/FIRE WEATHER/LONG TERM...GIBBS
REST OF DISCUSSION...BLOCK
Hazardous weather outlook, Dec 27, 9:15 PM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 PM EST SUN DEC 27 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-281100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
915 PM EST SUN DEC 27 2009 /815 PM CST SUN DEC 27 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED. A COLD FRONT WILL SURGE SOUTHEAST
ACROSS THE FORECAST AREA OVERNIGHT...WITH WINDS SHIFTING TO THE
NORTHWEST AND INCREASING TO EXERCISE CAUTION LEVELS OVER THE MARINE
AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

DRY AND COOL CONDITIONS ARE EXPECTED ON MONDAY AND TUESDAY WITH A
WIDESPREAD FREEZE LATE MONDAY NIGHT AND TUESDAY MORNING. A GULF LOW
WILL BEGIN TO TAKE SHAPE TO THE WEST OF THE REGION ON WEDNESDAY
BRINGING RAIN CHANCES BACK TO THE FORECAST. HEAVY RAINFALL IS
POSSIBLE AS THE LOW PASSES THROUGH THE REGION WEDNESDAY NIGHT. THE
FORECAST BECOMES MORE UNCERTAIN BY LATE IN THE WEEK...BUT SOME OF
THE NUMERICAL MODELS INDICATE THE POTENTIAL FOR UNSEASONABLY COLD
TEMPERATURES NEXT WEEKEND WITH HIGHS IN THE 40S ON SATURDAY...AFTER
A POTENTIAL HARD FREEZE EARLY IN THE MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

JAMSKI/GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 12:34 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more5 hr
Dec 28, 12:34 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Dec 28, 3:29 PM ESTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr

Nearby

Small Craft Advisories in Florida, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.